Intuitionisitc Fuzzy Sostak Topology Induced by Distance and Similarity Measures


Kutlu F., Ramadan A. A. , Bilgin T.

The Journal of Fuzzy Mathematics, vol.26, no.1, pp.107-116, 2018 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2018
  • Journal Name: The Journal of Fuzzy Mathematics
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.107-116

Abstract

In this study, we define Šostak’s mean intuitionistic fuzzy topology on intuitionistic
fuzzy sets by using distance and measure. Also we compare Chang’s mean intuitionistic
fuzzy topology defined by the new Šostak topology and Chang’s mean topology defined
by distance measure. We define (alpha, beta )-separation axioms in intuitionistic fuzzy Šostak topology and give some properties of these axioms.